Join Early Retirement Today
Reply
 
Thread Tools Search this Thread Display Modes
Old 12-11-2011, 03:36 PM   #21
Thinks s/he gets paid by the post
target2019's Avatar
 
Join Date: Dec 2008
Posts: 3,709
Watchful Waiting, aka "active surveillance".
__________________

__________________
target2019 is offline   Reply With Quote
Join the #1 Early Retirement and Financial Independence Forum Today - It's Totally Free!

Are you planning to be financially independent as early as possible so you can live life on your own terms? Discuss successful investing strategies, asset allocation models, tax strategies and other related topics in our online forum community. Our members range from young folks just starting their journey to financial independence, military retirees and even multimillionaires. No matter where you fit in you'll find that Early-Retirement.org is a great community to join. Best of all it's totally FREE!

You are currently viewing our boards as a guest so you have limited access to our community. Please take the time to register and you will gain a lot of great new features including; the ability to participate in discussions, network with our members, see fewer ads, upload photographs, create a retirement blog, send private messages and so much, much more!

Old 12-15-2011, 07:57 AM   #22
Thinks s/he gets paid by the post
DFW_M5's Avatar
 
Join Date: Sep 2003
Posts: 4,982
Quote:
Originally Posted by DFW_M5 View Post
Nuiloa,

Thanks for that link. I've been getting some BPH symtoms of late. I noticed in the PubMed site, that decongestants could cause enlargement. I've been fighting some fluid in the ear for a while now and have been taking Sudafed for over a month, possibly that may be triggering something. My PSA the past few years have been negligble. I guess I should stop the Sudafed and maybe get an antibiotic for the ear issue.
Update, I stopped the Sudafed and surprisingly my BPH symtoms are diminishing. I wouldn't have guessed that could happen so quickly
__________________

__________________
DFW_M5 is offline   Reply With Quote
Old 12-15-2011, 12:49 PM   #23
Give me a museum and I'll fill it. (Picasso)
Give me a forum ...
Mulligan's Avatar
 
Join Date: May 2009
Posts: 7,384
Quote:
Originally Posted by DFW_M5

Update, I stopped the Sudafed and surprisingly my BPH symtoms are diminishing. I wouldn't have guessed that could happen so quickly
How is it affecting the ears now that you are off the sudafed?
__________________
Mulligan is offline   Reply With Quote
Old 12-15-2011, 03:19 PM   #24
Thinks s/he gets paid by the post
DFW_M5's Avatar
 
Join Date: Sep 2003
Posts: 4,982
Quote:
Originally Posted by Mulligan View Post
How is it affecting the ears now that you are off the sudafed?
I believe there is still some fluid as it kind of affects my equilibrium, but otherwise no pain and hearing has improved.
__________________

__________________
DFW_M5 is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Vitamin E pills linked with prostate cancer risk tjscott0 Health and Early Retirement 8 10-15-2011 09:44 PM
A serious PSA test thread (long beginning) donheff Health and Early Retirement 11 10-14-2011 03:46 PM

 

 
All times are GMT -6. The time now is 01:15 AM.
 
Powered by vBulletin® Version 3.8.8 Beta 1
Copyright ©2000 - 2017, vBulletin Solutions, Inc.